# SDR ASAA2022070338958

- Difficulty date: July 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 57,764 hours, 17,301 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OVERHEAT AND FIRE DETECT SYSTEM A NOT TESTING PROPERLY. GROUNDED - YES. REMOVED E2-2 SHELF ASSEMBLY PER B737-800 AMM 20-10-07-020-899. RETERMINATED CONNECTOR D1002 PIN 24 PER SWPM 20-71-11. RETERMINATED TERMINAL A LUG OF MW 0325 LOWER CORE HARNESS PER SWPM 20-30-11. NO FAULTS FOUND. INSTALLED E2-2 SHELF ASSEMBLY PER AMM 20-10-07-400-899. #1 ENG OVERHEAT AND FIRE DETECTION AND APU FIRE DETECTION TEST PASSED PER AMM 26-11-00-710-801 AND AMM 26-15-00-710-801. GROUND VERIFICATION SUCCESSFUL.
